# SDR CALA2017041401003

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 85,875 hours, 20,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXTERIOR LIGHT INOP. RELAMPED L3 EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.  REF AMM 33-51-00-715-039.
